Alert archive / Alabama / Special Weather Statements in 2016
Special Weather Statement, NWS Mobile, AL
NWS Mobile, AL issued this special weather statement at May 1, 2016, 4:13 PM CDT for Conecuh County, Alabama. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 1, 2016, 4:13 PM CDT (21:13 UTC)
- Expired
- May 1, 2016, 5:15 PM CDT
- In force
- 62 min
- Issued by
- NWS Mobile, AL
County Conecuh County, AL
The radar
The Maxwell AFB radar (KMXX), 145 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 9.2 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 680 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 717 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 140 m²/s²
- 0-3 km storm-relative helicity
- 138 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted.
701
WWUS84 KMOB 012113
SPSMOB
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
413 PM CDT SUN MAY 1 2016
ALZ054>057-012215-
BUTLER AL-MONROE AL-CONECUH AL-WILCOX AL-
413 PM CDT SUN MAY 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CONECUH...NORTHEASTERN
MONROE...SOUTHEASTERN WILCOX AND WESTERN BUTLER COUNTIES UNTIL 515 PM
CDT...
AT 412 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM VREDENBURGH TO 8 MILES SOUTHEAST OF BEATRICE TO
NEAR REPTON. MOVEMENT WAS NORTHEAST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
GEORGIANA...VREDENBURGH...BEATRICE...REPTON...PINE APPLE...OAK HILL...I65
AND CR 29...I65 AND CR 7 AND I65 AND AL 106.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3203 8694 3179 8675 3161 8661 3135 8726
3160 8718 3182 8739
TIME...MOT...LOC 2112Z 243DEG 18KT 3182 8734 3163 8711 3138 8723
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this special weather statement went out at May 1, 3:59 PM CDT, 14 minutes earlier.
Area forecast discussion, May 1, 3:59 PM CDT, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 359 PM CDT SUN MAY 1 2016 .NEAR TERM /NOW THROUGH MONDAY/...A COLD FRONT JUST TO THE WEST OF THE MISSISSIPPI RIVER LATE THIS AFTERNOON IS EXPECTED TO DRIFT SLOWLY EAST TONIGHT AND MONDAY...BEING LOCATED JUST TO THE WEST OF THE FCST AREA OVER CENTRAL MISSISSIPPI BY 03/00Z. A MOIST AND UNSETTLED AIRMASS REMAINS IN PLACE TO THE EAST OF THE FRONT. COMBINATION OF DAYTIME HEATING AND WEAK IMPULSES LIFTING EAST- NORTHEAST ACROSS OUR AREA IN THE FLOW ALOFT HAVE BEEN INITIATING CONVECTION EACH AFTERNOON AND EARLY EVENING FOR THE PAST FEW DAYS...AND WE EXPECT THIS TREND TO CONTINUE THROUGH MONDAY. CURRENT ACTIVITY MOVING EAST ACROSS THE FCST AREA IS WEAKENING AND LATEST HRRR (WHICH HAS HAD A PRETTY GOOD HANDLE ON THE CONVECTION) SHOWS A CONTINUED WEAKENING TREND AS PCPN AREA CONTINUES TO MOVE EAST OVER NEXT FEW HOURS. AFTER ABOUT 02/03Z MOST OF THE PCPN IS EXPECTED TO END FOR THE NIGHT BUT SOME LINGERING SHOWERS ARE POSSIBLE... ESPECIALLY OVER WESTERN HALF OF FCST AREA SO LEFT A SMALL POP THERE OVERNIGHT. AS MENTIONED...SAME THING AGAIN ON MONDAY WITH SCATTERED SHOWERS AND STORMS DEVELOPING AND MOVING EAST ACROSS THE REGION DURING THE DAY AND EARLY EVENING. THERE WILL AGAIN BE A VERY MARGINAL RISK FOR STRONG TO SEVERE STORMS ON MONDAY...BUT NO WIDESPREAD SEVERE EXPECTED. STORMS WILL BE PRODUCING HEAVY RAINFALL THOUGH...SO SOME LOCALIZED MINOR FLOODING ISSUES MAY OCCUR IN AREAS WHERE STORMS TRAIN OVER SAME LOCATIONS OVER A PROLONGED PERIOD. LATE TONIGHT COULD SEE SOME PATCHY LIGHT FOG WITH THE WET GROUND AND AT LEAST SOME BREAKS IN THE OVERCAST. LOWS TONIGHT IN THE UPPER 60S AND LOWER 70S. HIGHS ON MONDAY IN THE UPPER 70S TO MID 80S. 12/DS .SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...A COLD FRONT WILL MOVE SOUTHWARD INTO THE AREA MONDAY NIGHT. THE FRONT COMBINED WITH PLENTY OF DEEP LAYER MOISTURE WILL MAINTAIN THE CHANCES OF SCATTERED TO LOCALLY NUMEROUS SHOWERS AND THUNDERSTORMS. WHILE COVERAGE MAY DECREASE WITH LOSS OF HEATING...FRONTAL FORCING WILL LIKELY KEEP SHOWERS AND STORMS GOING INTO THE OVERNIGHT HOURS...ESPECIALLY ALONG AND NEAR THE FRONT. SOME INCREASE IN COVERAGE IS EXPECTED TUESDAY MORNING AS THE FRONT SINKS SOUTHWARD...ESPECIALLY NEAR THE COAST. A DRIER AIRMASS BEGINS MOVING INTO TUESDAY AFTERNOON AND EVENING AS THE FRONT MOVES SOUTH OF THE AREA. THIS WILL BRING A COOLER AND DRIER AIRMASS INTO THE AREA TUESDAY NIGHT AND CONTINUE THROUGH MID WEEK. LOWS TUESDAY NIGHT WILL FALL BACK INTO THE LOW 50S INLAND TO MID AND UPPER 50S NEAR THE COAST. HIGHS ON WEDNESDAY WILL ALSO BE COOLER WITH MID AND UPPER 70S EXPECTED. /13 .LONG TERM /THURSDAY THROUGH SUNDAY/...A DEEP LONGWAVE TROUGH WILL DEVELOP AND PERSIST ACROSS THE EAST COAST THROUGH THE END OF THE WEEK. THIS WILL MAINTAIN A DEEP AND DRY NORTHWESTERLY FLOW ALOFT AND BUILDING HIGH PRESSURE AT THE SURFACE. A DEEP NORTHERLY FLOW WILL CONTINUE TO ADVECT A DRIER AIRMASS INTO THE REGION WITH LOW TEMPS DROPPING BACK INTO THE 50S AND HIGHS NEAR TO BELOW CLIMO LEVELS WITH MUCH LOWER HUMIDITY LEVELS. TEMPS BEGIN TO WARM EARLY NEXT WEEK AS AN UPPER RIDGE DEVELOPS OVER THE AREA. HUMIDITY LEVELS WILL ALSO INCREASE AS SFC HIGH PRESSURE MOVES EAST AND A SOUTHERLY FLOW DEVELOPS. /13 && .MARINE...A SURFACE RIDGE STRETCHING WEST OVER THE NORTHERN GULF COAST WILL CONTINUE TO BRING LIGHT TO MODERATE ONSHORE FLOW THROUGH MONDAY. A FRONT WILL MOVE OVER THE COASTAL WATERS MONDAY NIGHT... BRINGING A LIGHT TO MODERATE OFFSHORE FLOW. A RE-ENFORCING FRONT WILL MOVE ACROSS THE AREA EARLY THURSDAY...ENHANCING THE OFFSHORE FLOW. A LIGHT TO MODERATE SOUTHEAST TO SOUTH WIND FLOW WILL CONTINUE IN ADVANCE OF THE FRONT...SWITCHING TO WEST AND THEN NORTHWEST BY TUESDAY AS THE FRONT MOVE ACROSS AND THEN EAST OF THE MARINE AREA. OFFSHORE FLOW WILL THEN CONTINUE THROUGH THE END OF THE FCST PERIOD...REACHING SMALL CRAFT EXERCISE LEVELS BEYOND 20 MILES OFFSHORE MID TO LATE WEEK. 12/DS && .PRELIMINARY POINT TEMPS/POPS... MOBILE 70 81 65 79 / 50 70 60 50 PENSACOLA 70 80 68 78 / 30 30 50 50 DESTIN 72 79 70 78 / 30 20 40 50 EVERGREEN 68 83 65 78 / 50 50 60 40 WAYNESBORO 70 78 62 77 / 30 80 60 30 CAMDEN 68 81 63 77 / 50 70 60 40 CRESTVIEW 68 84 67 80 / 30 30 40 50 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...HIGH RIP CURRENT RISK THROUGH MONDAY EVENING FOR ALZ265-266. FL...HIGH RIP CURRENT RISK THROUGH MONDAY EVENING FOR FLZ202-204-206. MS...NONE. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WEATHER.GOV/MOB
Hazardous weather outlook, May 1, 10:45 AM CDT, 5 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 1045 AM CDT SUN MAY 1 2016 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-021100- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 1045 AM CDT SUN MAY 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL DEVELOP AGAIN AND MOVE INTO THE REGION FROM THE WEST TODAY. A FEW STORMS COULD BECOME STRONG TO SEVERE WITH DAMAGING WINDS BEING THE PRIMARY THREAT. TRAINING CELLS OVER INLAND SOUTHEAST MISSISSIPPI AND WEST-CENTRAL ALABAMA MAY BRING LOCALIZED FLOODING. THERE IS A HIGH RISK OF RIP CURRENTS ON AREA BEACHES TODAY THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SHOWERS AND THUNDERSTORMS ARE EXPECTED MONDAY THROUGH TUESDAY. A FEW STRONG STORMS WILL CONTINUE TO BE A POSSIBILITY...BUT NO ORGANIZED SEVERE ACTIVITY IS EXPECTED WITH THESE STORMS. A HIGH RISK OF RIP CURRENTS WILL LAST INTO MONDAY NIGHT...THEN THERISK WILL BEGIN TO DECREASE AS A FRONT BRINGS OFFSHORE WINDS BY MIDWEEK. THE LOWER RISK WILL THEN CONTINUE INTO THE COMING WEEKEND. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH SATURDAY. GMZ630>635-650-655-670-675-021100- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1045 AM CDT SUN MAY 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA AND THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED SHOWERS AND STORMS ARE EXPECTED OVER THE COASTAL WATERS LATE THIS AFTERNOON AND THIS EVENING...BRINING BRIEFLY HIGHER WINDS AND SEAS..BUT OVERALL NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 1, 2:19 PM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
219 PM CDT SUN MAY 1 2016
ALZ054-012030-
WILCOX AL-
219 PM CDT SUN MAY 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WILCOX COUNTY UNTIL 330
PM CDT...
AT 218 PM CDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
THUNDERSTORMS NEAR YELLOW BLUFF...OR 13 MILES WEST OF CAMDEN...
MOVING NORTHEAST AT 15 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CAMDEN...PINE HILL...YELLOW BLUFF...BOYKIN AND CATHERINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3225 8742 3224 8739 3220 8736 3220 8733
3214 8728 3214 8725 3212 8726 3212 8725
3210 8723 3208 8719 3205 8718 3205 8711
3184 8752 3201 8763 3207 8763 3213 8761
3213 8752 3226 8752 3227 8744
TIME...MOT...LOC 1918Z 220DEG 12KT 3203 8751Special weather statement, May 1, 2:23 PM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
223 PM CDT SUN MAY 1 2016
ALZ053-054-012045-
CLARKE AL-WILCOX AL-
223 PM CDT SUN MAY 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WILCOX AND NORTHERN
CLARKE COUNTIES UNTIL 345 PM CDT...
AT 222 PM CDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
THUNDERSTORMS NER FULTON AND GROVE HILL...MOVING NORTHEAST AT 20 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
THOMASVILLE...GROVE HILL...FULTON AND WHATLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3181 8752 3179 8752 3149 8770 3180 8810
3199 8801 3199 8768
TIME...MOT...LOC 1922Z 212DEG 17KT 3179 8771Special weather statement, May 1, 3:34 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
334 PM CDT SUN MAY 1 2016
ALZ055-012130-
MONROE AL-
334 PM CDT SUN MAY 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MONROE COUNTY UNTIL 430
PM CDT...
AT 333 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES WEST OF MONROEVILLE...MOVING NORTHEAST AT 20 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MONROEVILLE...BEATRICE AND PETERMAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3182 8696 3143 8743 3153 8760 3155 8757
3167 8757 3170 8756 3170 8752 3181 8752
TIME...MOT...LOC 2033Z 212DEG 16KT 3155 8748Special weather statement, May 1, 4:13 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
413 PM CDT SUN MAY 1 2016
ALZ054>057-012215-
BUTLER AL-MONROE AL-CONECUH AL-WILCOX AL-
413 PM CDT SUN MAY 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CONECUH...NORTHEASTERN
MONROE...SOUTHEASTERN WILCOX AND WESTERN BUTLER COUNTIES UNTIL 515 PM
CDT...
AT 412 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM VREDENBURGH TO 8 MILES SOUTHEAST OF BEATRICE TO
NEAR REPTON. MOVEMENT WAS NORTHEAST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
GEORGIANA...VREDENBURGH...BEATRICE...REPTON...PINE APPLE...OAK HILL...I65
AND CR 29...I65 AND CR 7 AND I65 AND AL 106.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3203 8694 3179 8675 3161 8661 3135 8726
3160 8718 3182 8739
TIME...MOT...LOC 2112Z 243DEG 18KT 3182 8734 3163 8711 3138 8723The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 7:01 PM CDT | Special Weather Statement | MOB | Mobile | 74 min |
| Apr 30, 7:09 PM CDT | Special Marine Warning | MOB | 36 min | |
| Apr 30, 7:39 PM CDT | Special Weather Statement | MOB | Baldwin | 66 min |
| Apr 30, 7:43 PM CDT | Special Marine Warning | MOB | 32 min | |
| Apr 30, 8:05 PM CDT | Special Marine Warning | MOB | 85 min | |
| Apr 30, 8:31 PM CDT | Special Weather Statement | MOB | Baldwin, Escambia | 89 min |
| Apr 30, 9:32 PM CDT | Special Marine Warning | MOB | 28 min | |
| Apr 30, 9:47 PM CDT | Special Marine Warning | MOB | 88 min | |
| May 1, 5:43 AM CDT | Rip Current Statement | MOB | Baldwin, Mobile | 22 hr |
| May 1, 2:19 PM CDT | Special Weather Statement | MOB | Wilcox | 71 min |
| May 1, 2:23 PM CDT | Special Weather Statement | MOB | Clarke | 82 min |
| May 1, 3:34 PM CDT | Special Weather Statement | MOB | Monroe | 56 min |
| May 1, 4:14 PM CDT | Special Weather Statement | MOB | Crenshaw | 46 min |
| May 1, 4:48 PM CDT | Special Weather Statement | MOB | Covington | 42 min |
| May 1, 5:32 PM CDT | Special Weather Statement | MOB | Butler | 43 min |
| May 1, 6:12 PM CDT | Special Weather Statement | MOB | Crenshaw | 48 min |
Nearby
Special Weather Statements in Alabama, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.